MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 25G*1'

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 25G*1'
Model Number 570-2703
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found no abnormalities in the batch record, visual inspection, or functional testing of archive samples (patency, clinical simulation, and fragmentation).All tested units met acceptance criteria.The in-process control system, which includes needle patency verification, was confirmed capable of detecting non-conforming products.The issue could not be confirmed, and without the customer's sample the root cause could not be determined.Based on the risk assessment, the residual risk is considered acceptable, and no related trends were identified in track-and-trend analysis.
 
Event or Problem Description
Customer reported:"on 10/09/2025 (b)(6) discovered on the fda maude database a voluntary report filed under mw5176404.Per the report "patient presented for an influenza vaccine.Needle (b)(6) safety needle 25g 1) was correctly placed onto influenza vaccine syringe, maintaining sterile technique.Patient's skin was prepped with isopropyl alcohol swab.Needle (attached to influenza vaccine syringe) was inserted into patient's skin, but plunger would not move.Needle (attached to influenza vaccine syringe) was then withdrawn, and needle was replaced with a new needle.(b)(6) safety needle 25g) maintaining sterile technique.Patient's skin was again prepped with isopropyl alcohol swab.After that, new needle (attached to influenza vaccine syringe) was inserted into patient's skin, and plunger of syringe worked as intended.Influenza vaccine was then successfully administered to patient.Patient tolerated procedure well".The patient was a 15 year old, sex of patient unknown, patient ethnicity is non hispanic, and patient race is white.The end user of this product is unknown and reason it is not populated on this event report, we documented this under (b)(6) instead.".

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN SAFETY NEEDLE 25G*1'
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key23495086
Report Number3014312726-2025-00194
Device Sequence Number8904385
Product Code FMI
UDI-Device Identifier10304040154172
UDI-Public(01)10304040154172(10)07501025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-2703
Device Lot Number07501025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite